# SDR UIEA2015061000301

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,606 hours, 22,387 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 09052000F2256
- Condition: Discharged
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT MAIN BATTERY HAS LOW VOLTAGE.  MAIN BATTERY REPLACED IAW MM 24-31-00.  OPERATIONS CHECKED NORMAL.
